MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-5312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date: ni additional suspect medical device component involved in the event: model #: sc-6350 lot #: abc description: scs adhesive kit.
 
Event or Problem Description
A report was received that the patient had developed a small blister near the bottom part of the ipg site while using the adhesive patch during charging session.It was noted that the blister may have caused by adhesive patch or charging process.Cortizone was prescribed to treat the blister.Proper charging techniques were advised and the patient was doing well.

Brand Name
SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6768396
Report Number3006630150-2017-02846
Device Sequence Number1733269
Product Code LGW
UDI-Device Identifier08714729764465
UDI-Public08714729764465
Combination Product (Y/N)N
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-5312
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR